MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false negative result on the architect b-hcg assay for a 32yrs old female patient undergoing ivf treatment.The results provided were: on (b)(6) 2025 sid (b)(6) initial=< 1.20 miu/ml (negative=< or=5.00 miu/ml) /rapid pregnancy test=positive redrawn and repeated on (b)(6) 2025 sid (b)(6) = >15000 miu/ml (positive= > or =25.00 miu/ml) /repeated= >15000 miu/ml.On (b)(6) 2025 auto dilution 1:15 from (b)(6) 2025 specimen sid (b)(6) =20525.96 miu/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6) 32yrs old female.All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of architect total b-hcg reagent, lot 73561ud00.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect total b-hcg assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 73561ud00.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered from customers worldwide.The review determined that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.Therefore, no unusual reagent lot performance was identified.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect total b-hcg reagent, lot 73561ud00.
 
Event or Problem Description
The customer reported a false negative result on the architect b-hcg assay for a 32yrs old female patient undergoing ivf treatment.The results provided were: on (b)(6) 2025 sid (b)(6) initial=< 1.20 miu/ml (negative=< or=5.00 miu/ml) /rapid pregnancy test=positive.Redrawn and repeated on (b)(6) 2025 sid (b)(6)= >15000 miu/ml (positive= > or =25.00 miu/ml) /repeated= >15000 miu/ml.On (b)(6) 2025 auto dilution 1:15 from (b)(6) 2025 specimen sid (b)(6) =20525.96 miu/ml there was no reported impact to patient management.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23542601
Report Number3005094123-2025-00572
Device Sequence Number9683175
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)260402(10)73561UD00
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Catalogue Number07K78-25
Device Lot Number73561UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient Age32 YR
Patient SexFemale